Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 546046, 6 pages
http://dx.doi.org/10.1155/2014/546046
Research Article

On the Stability of a Functional Equation Associated with the Fibonacci Numbers

1Valahia University of Târgovişte, Bulevardul Unirii 18, 130082 Târgovişte, Romania
2Academy of Romanian Scientists, Splaiul Independenţei 54, 050094 Bucharest, Romania
3Department of Mathematics, ETH Zürich, Raemistrasse 101, 8092 Zürich, Switzerland
4Mathematics Section, College of Science and Technology, Hongik University, Sejong 339-701, Republic of Korea

Received 5 May 2014; Accepted 8 July 2014; Published 20 July 2014

Academic Editor: Chengjian Zhang

Copyright © 2014 Cristinel Mortici et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove the Hyers-Ulam stability of the generalized Fibonacci functional equation , where and h are given functions.